# SDR TRBA2010089

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Aircraft time: 33,353 hours, 37,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5101309111
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PATH EMERGENCY LIGHT STRIP BY ROWS 10&11 MISSING COVER AND DAMAGED.   R & R FLOOR PATH LIGHT STRIP.   OPS CHECK OK IAW MM JIC 33-50-00-OPT-10000.
